I have previously posted about thyroxine causing my eyelids to swell and puff up. Well, now it is making one of my eyes feel like it has pressure behind it and is really quite painful. My GP says to try drops in case I have episcleritis, but that if not then she thinks I might have a very mild case of what happens to people with Graves disease. I understand this to be thyroid eye disease. This is most odd as I am still in they hypo range and am only on a low dose levothyroxine (25mcg one day, 50mcg the next). This dose (recently increased from just 25mcg) has definitely helped ease what was really quite bad joint pain, but I am really worried about my eyes. Does anyone have any idea what can be done if it proves that the meds I need to control my hypothryoidism are causing eye disease? Please help! Thanks in advance.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.